# SDR UIEA2019101185678

- Difficulty date: October 8, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,081 hours, 18,746 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Crgo Smke Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SMOKE DETECTION LOOP 2 INOPERATIVE.   T/S MAIN CARGO LOOP 2 MSG IAW B767 FIM 26-14 FT 809. COMPLETED FIM WITH NO FAULTS NOTED. CONTINUED FROM SHEET 5 BLOCK 135 TO FIM 26-10-00 "CARD BITE" COMPLETED FIM 26-10 FT 803 NO FAULTS NOTED. SYSTEM CHECK OK. CHECKED TAIM BOXES, NO FAULTS NOTED. DMI 118833 REMAINS OPEN FOR MONITORING. CAPTAIN STATED THAT THERE WERE NO ISSUES WITH THE MAIN DECK CARGO COMPARTMENT SMOKE DETECTION SYSTEM DURING FLIGHT. MAINT PERFORMED BITE CHECK ON SMOKE DETECTION SYSTEM IAW AMM 26-16-01, OPS CHECK GOOD AND NO FAULTS FOUND.
